English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/13845
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Homogeneous quaternionic Kähler structures on 12-dimensional Alekseevsky spaces

AutorCastrillón López, Marco; Gadea, Pedro M. ; Oubiña, José A.
Palabras claveAlekseevsky symmetric spaces
Homogeneous Riemannian structures
Homogeneous quaternionic Kähler structures
Parabolic subgroups
Refined Langlands decomposition
Fecha de publicación8-jun-2007
EditorElsevier
CitaciónJournal of Geometry and Physics 57(10): 2098-2113 (2007)
ResumenFor each Alekseevsky space of dimension 12, its description as a homogeneous Riemannian space, and the homogeneous quaternionic Kähler structures that it admits through Witte’s refined Langlands decomposition, are given.
Descripción16 pages, 4 tables.-- MSC codes: Primary 53C26; Secondary 53C30; 53C35.-- Printed version published Sep 2007.
Versión del editorhttp://dx.doi.org/10.1016/j.geomphys.2007.05.007
URIhttp://hdl.handle.net/10261/13845
DOI10.1016/j.geomphys.2007.05.007
ISSN0393-0440
Aparece en las colecciones: (CFMAC-IFF) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
JGPhysCGO.pdf276,97 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.